Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the cause of bleeding and cramps after intake of i-pill ?

i had sex on 15th june and took ipill after an hour itslf..i had minor stomach cramps and tender breasts after that.... normally when i have my periods stomach cramps happen and from today iam having them and also bleeding it periods?? am a bit scared..or is it withdrawal bleeding
Asked On : Thu, 30 Jun 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hi Angana,
Welcome to healthcare magic forum,

Its the effect of Ipill, u will have ur periods this time not exactly on ur date, it may vary.
Nothing to worry its normal.

Answered: Thu, 30 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As you have taken I pill nothing to worry about pregnancy.
As you got bleeding,if it is on the time of your expected date of period,then it is your normal period otherwise it may be break through bleeding.
Ok and bye.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor